MAUDE Adverse Event Report: ARTHREX, INC. T10 DRIVER, RETAINING; BONE FIXATION PLATE

ARTHREX, INC. T10 DRIVER, RETAINING; BONE FIXATION PLATE
Model Number T10 DRIVER, RETAINING
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/09/2025, a sales representative reported via (b)(4) that a 5042-100 t10 driver twisted at the end and stripped.No issues were reported during the procedure, and the patient was not affected.This was identified after the procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically excessive force.The complaint allegation was not confirmed; the device was not received for evaluation, and no evidence of the failure was received.

Brand Name
T10 DRIVER, RETAINING
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23341242
Report Number1220246-2025-04700
Device Sequence Number15405765
Product Code HRS
UDI-Device Identifier00848665039320
UDI-Public(01)00848665039320(11)230206(10)230141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT10 DRIVER, RETAINING
Device Catalogue Number5042-100
Device Lot Number230141
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown